# SDR 2024FA0000389

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: General aviation
- Aircraft: N676LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9115
- Aircraft time: 7,009 hours, 25,241 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: B535M2095102
- Part serial: 9115
- Condition: Cracked
- Part time: 7,009 hours, 25,241 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS/RIVETS FOUND IN TAIL BOOM. CRACK ON THE OMEGA THAT GOES UNDER THE 10L CRACKS AT FASTENERS ON BOTH SIDES
L/H WEDGE RIVETS MAKING A GOOD BIT OF MUD AT MULTIPLE SEAMS & RIVETS.
